The Two-Valued Iterative Systems of Mathematical Logic

London: Oxford University PRess (1941)
INTRODUCTION In ita original form the present paper was presented to the American Mathematical Society, April 2k,, as a companion piece to the writer's ...
Keywords Logic, Symbolic and mathematical
Categories (categorize this paper)
Buy the book $22.66 used (59% off)   $28.26 new (49% off)   $55.00 direct from Amazon    Amazon page
Call number BC135.P73
ISBN(s) 0691095701   9780691095707  
DOI 10.2307/2268608
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,165
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Construction of Large Sets of Clones.J. Demetrovics & L. Hannák - 1987 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (2):127-133.
Onn-Valued Sheffer Functions.Roy O. Davies - 1979 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 25 (19-24):293-298.

View all 12 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

38 ( #136,304 of 2,171,976 )

Recent downloads (6 months)

2 ( #173,676 of 2,171,976 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums